# SDR DALA2023121310232

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,341 hours, 38,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 GIRT BAR DISLODGED FROM R4 DOOR. CORRECTIVE ACTION: REINSTALLED R4 GIRT BAR IAW B757 AMM 25-66 C/W RII. (5042364)
